# SDR SWIA202162960

- Difficulty date: October 3, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 30,234 hours, 30,697 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* SUSPECTED CRACK IN FUSELAGE SKIN AT L/H FWD EQUIPMENT BAY DOOR AFT LATCH CUTOUT, LOWER AFT CORNER.    (C-CHECK RO 12-4-2021)    REMOVED AND REPLACED CRACKED FUSELAGE SKIN WITH NEW P/N 600-33052-145. REF. CRJ200 SRM 51-42-06 AND SRM 51-42-13 AND DWG# 600-33052 REV. AB. COMPLIED WITH 51-900-1003-SKY
